Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online


Hi, my five year old daughter has a cough, stomach ache , a fever of 38.8 degrees and feels really tired. It started yesterday afternoon , i gave her paracetamol yesterday but she is still not feeling better.
Asked On : Sat, 16 Apr 2011
Answers:  4 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It appears to be lung infection like impending pneumonia. You need to hydrate the child well. Take her to a Paediatrician immediately to get her on examined and put on proper dosage of Paracetamol based on body weight and also possible antibiotics. Wipe her body with cloth soaked in water but rinsed first to avoid excess wetness.
Answered: Fri, 15 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.The symptoms are suggestive of viral infection.Continue with the drug that you are giving,make sure you give it in correct dose,you can give it every 6 hourly.Keep a temperature chart so that you can idea whether she is improving or not.Give her plenty of fluids and light diet.She will be fine.For cough you can give any cough medication that you have.Please do not give antibiotics on your own.If not improved in couple of days take her to your primary care physician.

wishing her good health.

Answered: Fri, 15 Jul 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
hello. welcome to HCM. Your child's symptoms are due to infection caused by virus or bacteria. As you have not mentioned about further symptoms like prescence of sputum and bowel movements it is difficult for me to tell you the cause. You must take your child to pediatrician for proper evaluation and further treatment. Till than continue giving your child paracetamol every 6 hourly if fever persists. Wish your child good health.
Answered: Thu, 21 Jul 2011
I find this answer helpful
  User's Response
It may be due to infection. Give tab Zifi cv 50 bd for 3 days for fever. Just continue u r paracetamol tab.U consult nearst physicion for cough & abdominal pain
Answered: Tue, 19 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor